# SDR ASAA2013032194232

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,014 hours, 5,988 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21V53117
- Condition: Malfunctioned
- Location: L1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CAPTAINS  WINDOW OVERHEAT LIGHT ILLUMINATED.  QRH PROCEDURE FOLLOWED MX AND DISPATCH NOTIFIED VIA ACARS AT 0117Z.  PERFORMED BITE CK OF WHCU IAW FIM TASK 30-41 TASK 801 NO CURRENT FAULTS.  FAULT HISTORY SHOWS LT SIDE WINDOW SENSOR FAULT.  SWAPPED LT SIDE TEMP SENSORS TO SPARE IAW FIM TASK 30-41-00.  PERFORMED BITE CHECK - BITE CHECKED OK IAW FIM TASK 30-41-00.  GROUND VERIFICATION OK.
